# SDR SWIA202164493

- Difficulty date: December 12, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER FRAME SECTOR FS364.00 BETWEEN STGR 25R AND STGR 27   (C CHECK RO 2/17/2022)   .COMPLIED WITH FRAME SPLICE REPAIR REF CRJ700 SRM 53-21-23-201-008-A01. LEAK CHECK OF THE REPAIR AREA GOOD REF CRJ700 AMM 21-31-00-910-801-A01. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
